MAUDE Adverse Event Report: DISTAL LATERAL HUMERUS PLATE VARIAX FOR LEFT HUMERUS 10 HOLE / L179MM; PLATE, FIXATION, BONE

DISTAL LATERAL HUMERUS PLATE VARIAX FOR LEFT HUMERUS 10 HOLE / L179MM; PLATE, FIXATION, BONE
Model Number 629210S
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device will not be returned.If additional information becomes available, it will be provided in a supplemental report.Device disposition is unknown.
 
Event or Problem Description
The customer presented a case where a long distal posterior lateral or distal lateral humeral variax elbow plate was used.They faced a complication which led to stop using the plates for complex distal humeral fractures.X-rays were shown where it looked like there was a loss of reduction after some time.
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event, like x-rays, operation reports and as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
DISTAL LATERAL HUMERUS PLATE VARIAX FOR LEFT HUMERUS 10 HOLE / L179MM
Common Device Name
PLATE, FIXATION, BONE
MDR Report Key12398341
Report Number0008031020-2021-00395
Device Sequence Number17059207
Product Code HRS
UDI-Device Identifier04546540597632
UDI-Public04546540597632
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K101056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number629210S
Device Catalogue Number629210S
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/09/2021
Supplement Date Received by Manufacturer09/30/2021
Initial Report FDA Received Date08/31/2021
Supplement Report FDA Received Date10/25/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;